<XML><RECORDS><RECORD><REFERENCE_TYPE>0</REFERENCE_TYPE><REFNUM>8681</REFNUM><AUTHORS><AUTHOR>Al-Rodhaan,M.</AUTHOR><AUTHOR>Mackenzie,L.M.</AUTHOR><AUTHOR>Ould-Khaoua,M.</AUTHOR></AUTHORS><YEAR>2007</YEAR><TITLE>A New Route Discovery Algorithm for MANETs with Chase Packets</TITLE><PLACE_PUBLISHED>International Journal of Simulation Systems, Science & Technology Special Issue on: Performance Modelling of Computer Networks, Systems and Services, Volume 8, Number 3. (Invited paper from UKPEW’06).</PLACE_PUBLISHED><PUBLISHER>N/A</PUBLISHER><PAGES>1-12</PAGES><ISBN>1473-8031</ISBN><LABEL>Al-Rodhaan:2007:8681</LABEL></RECORD></RECORDS></XML>